# SDR 95FDEA01642

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR BEAM STABILIZER STRAP CORRODED BEYOND SKIN LIMITS STA 1070, RBL 24.  DOUBLER INSTALLED PER SRM 51-40-3.
